MAUDE Adverse Event Report: KI MOBILITY, LLC KI; ROGUE ALX

KI MOBILITY, LLC KI; ROGUE ALX
Model Number ROGUE ALX
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
Dealer claims the left caster housing is rotating under the chair.Has been loose since they got the chair, dealer and user have had to constantly tighten it.End user stated the left caster mount and housing rotated backwards under the chair causing the user to fall forward out of the chair.User broke his ankle and foot.Happened at the end user's home.End user was trying to transfer onto his stair lift when the left housing rotated under his chair which made the chair fall forward.He could have fallen down the stairs but instead fell onto his left leg and foot.
 
Additional Manufacturer Narrative
After retrospective review of complaints, this report will be filed in abundance of caution because record was not reported.No additional information or communication with the end user after the initial report.Replacement part were provided.Complaint investigation report - risk analysis.The data suggests the device was used outside of intended use: the caster housing was reported loose upon receipt of the chair.Multiple attempts to tighten the caster mount failed, yet the dealer allowed use of the chair.The user fell forward out of hte chair after multiple failed attempts to tighten the bolts.Justification for acceptance of residual risk: all materials have a failure point if subjected to over-stressing and misuse of varying degrees, making an inherently safe design impossible.Tesing in compliance with applicable harmonized standards provides a protective measure by demonstrating strength and durability, thus minimizing the risk of the hazardous situation of component failure.Instruction for proper use and warning against misuse in the owner's manual are the only further actions that can be taken to minimize risk.Risk is reduced as far possible.

Brand Name
KI
Common Device Name
ROGUE ALX
Manufacturer (Section D)
KI MOBILITY, LLC
5201 woodward drive
stevens point WI 54481
Manufacturer (Section G)
KI MOBILITY, LLC
5201 woodward drive
stevens point WI 54481
Manufacturer Contact
nancy elliott
5201 woodward drive
stevens point, WI 54481
7155441784
MDR Report Key24382374
Report Number3005905321-2026-00005
Device Sequence Number10622561
Product Code IOR
UDI-Device Identifier00850013379316
UDI-Public00850013379316
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K062660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberROGUE ALX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2023
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexMale
Patient Weight64 KG